# SDR SWAA100719

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 29,680 hours, 16,828 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND RT AIR CONDITIONING BAY AFT BULKHEAD UPPER ANGLE CRACKED AT BS 663.  REPAIRED ANGLE PER AAR EA.
